ADHD

Question
Posted by: Jacques | 2011/05/01

Q.

11 year old girl having heart palpataions while on strattera

Hi

we need some advice with regards to possibly taking our daughter of strattera. she has been on it for 4 years

she has heart palputations so much so that you can even feel it while giving her a hugg, this is of great concern to us and i don''t want to risk her health by keeping her on the drugs.

she has been keeping this condition from us for some time and i feel terrible that i never picked this up, she says the heart palpatations happend sometimes and it gets so bad that she feels pain when the she has it.

is it wise for me to stop the drug and get her to a doctor as soon as possible or should i keep her on it till i get an appointment.

Thanks

Expert's Reply

A.

ADHD Expert

Dear Jacques,

It is never advisable to stop any medication without medical advice, which I unfortunately cannot provide.

Please phone your prescribing doctor and leave a message for him/her describing the symptoms and ask for some feedback as soon as possible - even if it is passed on via the receptionist.

I hope s/he is sensitive to your concerns and provides you with some feedback.

Best wishes,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Jacques | 2011/05/07

Hi

Thanks you for the reply, i phoned her doctor and he told me to take her of the drug.

The most worrying factor now is that i have been monotoring her heart rate over 2 days and early ornings it''s most difficult to find a pulse ... the thing is the heart is beating so irregular that it makes taking the pulse impossible.

even if you listen to the heart beat it would beat and then stop, resume with one beat then stop, then beat quick for a few beats then slow down, then stop and this will go on.

I am really worried about this and really don''t know what to do, i can only see her doctor next week wednesday.

Reply to Jacques
Posted by: ADD/ADHD Expert | 2011/05/04

Dear Jacques,

It is never advisable to stop any medication without medical advice, which I unfortunately cannot provide.

Please phone your prescribing doctor and leave a message for him/her describing the symptoms and ask for some feedback as soon as possible - even if it is passed on via the receptionist.

I hope s/he is sensitive to your concerns and provides you with some feedback.

Best wishes,
Delia

Reply to ADD/ADHD Expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.